Source: Notre Dame J. Formal Logic
Volume 49, Number 4
We consider a problem of constructing a model that omits given complete types.
We present two results. The first one is related to the Lopez-Escobar
theorem and the second one is a version of Morley's omitting
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
 Lopez-Escobar, E. G. K., ``An interpolation theorem for denumerably long formulas,'' Fundamenta Mathematicae, vol. 57 (1965), pp. 253--72.
 Newelski, L., "Omitting types and the real line", The Journal of Symbolic Logic, vol. 52 (1987), pp. 1020--1026.
Mathematical Reviews (MathSciNet): MR916406
 Shelah, S., "The Hanf number of omitting complete types", Pacific Journal of Mathematics, vol. 50 (1974), pp. 163--68.